, Volume 106, Issue 2, pp 335-347
Date: 20 Feb 2007

A new class of Zienkiewicz-type non-conforming element in any dimensions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, a new class of Zienkiewicz-type non-conforming finite element, in n spatial dimensions with n ≥ 2, is proposed. The new finite element is proved to be convergent for the biharmonic equation.

The work was supported by the National Natural Science Foundation of China (10571006).
This work was supported in part by NSF DMS-0209497 and NSF DMS-0215392 and the Changjiang Professorship through Peking University.